# SDR SIMA20040501

- Difficulty date: July 20, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4033
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4057 - DURING CLIMB, CREW REPORTED A PITCH TRIM 1 INOPERATIVE MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT, IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
